# SDR SWAA2022030201911

- Difficulty date: February 2, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 46,736 hours, 27,862 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Support Bracket
- Condition: Cracked
- Location: Lh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING SEAL SUPPORT BRACKET ABOVE #1 PYLON AFT TIP IS CRACKED / REMOVED AND REPLACED LT WING SEAL SUPPORT BRACKET ABOVE #1 PYLON AFT TIP P/N 115A2953-1 IAW SRM 51-40-02 AND AIPC 57-50-00-25. 88920U 12FEB19
